# SDR ZZDA2011583

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL BULBS AND LENSES MISSING AT ROWS 14, 15, AND 21.  RELAMPED AND INSTALLED NEW LENS COVERS.  RED LENS INSTALLED AT ROW 21.  OPS OK FOR ALL.
